# SDR 9JLA2014040904691

- Difficulty date: February 27, 2014
- Submitted: April 9, 2014
- Operation: Air carrier
- Aircraft: N100WT
- Make and model: Cessna 550
- Aircraft serial: 5500858
- Aircraft time: 4,359 hours, 3,713 cycles
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Indicator
- Part number: 260003007
- Part serial: M003002
- Condition: Failed
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

STAND-BY ATTITUDE INDICATOR, FAILS AT THE END OF ITS INITIALIZATION.  REMOVED SECONDARY FLIGHT DISPLAY SN M003002, INSTALLED EXCHANGE DISPLAY M003633. FUNCTIONAL CHECKED SATISFACTORY.
